Locally graded groups with normal nonmetacyclic subgroups

  • V. I. Kovalenko

Abstract

We establish the solvability of locally graded groups with normal nonmetacyclic subgroups and prove that the degree of solvability does not exceed 4.
Published
25.01.2007
How to Cite
KovalenkoV. I. “Locally Graded Groups With Normal Nonmetacyclic Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 1, Jan. 2007, pp. 133–135, http://umj.imath.kiev.ua/index.php/umj/article/view/3296.
Section
Short communications